# SDR COM11825

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120257
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 7902013
- Condition: Leaking
- Location: Lt
- Part time: 7,958 hours
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LEAKING OIL FROM THE PROPELLER AREA.  REPLACED THE PROPELLER ACTUATOR ASSY.
